# SDR DXTA200501037

- Difficulty date: October 27, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 3,159 hours, 2,533 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESS & UNLOCK LIGHT REMAIN ILLUMINATED ON GEAR RETRACTION.  RECYCLED HYD CONTROL PER CK LIST. RECYCLED GEAR & PROBLEM REPEATED ITSELF (SUSPECT NOSE GEAR). - REMOVED AND REPLACED NOSE GEAR UPLOCK SWITCH WITH NEW IAW THE CESSNA 560XL M/M CHAPTER 32-30-05, OPERATIONAL CHECK NORMAL.
